# SDR 06FDEA02930

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT, LBL 78 O/B CURVED SEAT TRACK FOUND CORRODED AT STA 1964.  CORROSION REMOVED ON SEAT TRACK BASE AS PER SRM 51-21-01 VOL II.  MATERIAL REMOVED 0.065" ORIGINAL THK 0.100" MATERIAL REMAIN 0.035" AND FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL.I.   SEAT TRACK REMOVED PER SRM 51-31-01 AND 51-33-01 VOL.II.  NEW SEAT TRACK FASTENER HOLES PICKED OUT AS PER SRM 51-31-01 VOL.II AND PROTECTED AS PER SRM 51-21-01 VOL II.  SEAT TRACK INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
